MAUDE Adverse Event Report: RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE

RESPIRONICS, INC. TRILOGY EVO; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number DS2100X11B
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/22/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer received a voluntary medwatch report (mw5186409) indicating that a home health nurse contacted the durable medical equipment (dme) provider to report an issue with a trilogy evo ventilator.The device reportedly displayed a ¿vent inoperable¿ message and the screen became unresponsive.At the time of the event, the patient was not connected to the ventilator, as the device is used only during nighttime hours.No patient impact or injury was reported.The ventilator was replaced and returned to the dme provider¿s biomedical department for further evaluation.The device serial number was not provided in the report.The manufacturer's investigation is ongoing.If any additional information is received, a follow-up report will be filed.

Brand Name
TRILOGY EVO
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key25056399
Report Number2518422-2026-011445
Device Sequence Number21323424
Product Code CBK
UDI-Device Identifier00606959051997
UDI-Public(01)00606959051997
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K181166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Distributor
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDS2100X11B
Device Catalogue NumberDS2100X11B
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient Age14 YR
Patient SexMale